# SDR WI5R2020070800001

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: General aviation
- Aircraft: N2250G
- Make and model: Cessna 525C
- Aircraft serial: 0020
- Aircraft time: 1,017 hours, 983 cycles
- Engine: Wilint FJ444A
- Engine time: 1,017 hours, 974 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 119345
- Part serial: HW32837
- Condition: Damaged
- Location: Engine
- Part time: 1,017 hours, 974 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FOLLOWING INCORPORATION OF SERVICE BULLETIN FJ44-72-127 (1ST LOW PRESSURE TURBINE NOZZLE UPGRADE) ON ENGINE, POST-MAINTENANCE VIBRATION SURVEY GROUND RUNS REVEALED N1 SPOOL VIBRATION LEVELS ABOVE LINE MAINTENANCE MANUAL LIMITS.  ATTEMPTS TO TRIM-BALANCE THE ENGINE WERE UNSUCCESSFUL.  SUBSEQUENT BORESCOPE INSPECTION OF THE ENGINE REVEALED DAMAGE TO 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADES AND ONE MISSING 3RD-STAGE BLADE.  DISASSEMBLY IN THE REPAIR STATION CONFIRMED REPORT OF ONE LIBERATED 3RD-STAGE IPC ROTOR BLADE AND DAMAGE TO ADJACENT 3RD-STAGE BLADES.
